# SDR ASOA2018060105144

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N10575
- Make and model: Emb EMB-145LR
- Aircraft serial: 145640
- Aircraft time: 34,191 hours, 27,623 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Part number: 7281000501
- Condition: Odor
- Location: Cabin Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR REPORTED IN THE FORWARD CABIN.  MX INSPECTED THE FORWARD CABIN PSU'S AND LIGHT COVERS FOR EVIDENCE OF BURNED AREAS,  NONE NOTED.  REPLACED THE CABIN LIGHT CONTROL MODULE,  RAN LIGHTING, APU, AND AIR CONDITIONING WITH NO ODORS NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
